# SDR ASAA2015050611643

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR AT BS 540 FLOOR SUPPORT INTERCOSTAL CRACKED, RBL 1.5, DOT ATTACHED.  ACFT GROUNDED. REMOVED FLOORBOARD IAW AMM 53-21-00.  REMOVED DAMAGED SUPPORT IAW SRM 51-40-02.  LOCATED, DRILLED AND DEBURRED NEW SUPPORT IAW SRM 51-40-05 AND BAC DWG 143A5240. INSTALLED NEW SUPPORT IAW SRM 51-40-02 AND BAC DWG 143A4250. INSTALLED FLOORBOARD IAW AMM 53-21-00. DOT REMOVED.
